# SDR DXTR2024092201

- Difficulty date: September 22, 2024
- Submitted: September 22, 2024
- Operation: General aviation
- Aircraft: N515QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0053
- Aircraft time: 7,862 hours, 5,229 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH HORIZONTAL STAB ACCESS PANEL NUT PLATES FOR PANEL 351AB,351BB,341AR, 341CR, 341DR, 341ER,341AL AND 341CL.  CORRECTIVE ACTION....ADDED PRIMER TO THE BLENDED AREA AFTER NDT WAS ACCOMPLISHED. AWAITING NUTPLATE INSTALLATION AFTER PRIMER CURES. REF. CE680A CSPM 20-50-00.  INSTALLED NEW NUT PLATES P/N MS21075L3N FROM NETJETS FREE STOCK REF. CE680A SRM 51-40-05 AND NETJETS RFTS-111733 REV. 0.& RFTS-111732 REV 0.
